# SDR FDEA201706191702

- Difficulty date: June 19, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 79,950 hours, 14,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AT THE RT WING SLAT TRACK NR 9.   CUTOUT AFT INBD CORNER AND FOUND CRACKED, 1/4 INCH IN LENGTH.  REPAIRED IAW SRM 57-40-02-2R, FIGURE 201, REPAIR 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
